# SDR 2008UALA01101

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 TO 1006 INNER CREASE BEAM AT STR S- 17R CORRODED AT AFT GALLEY DOOR CUT-OUT.  MAJOR REPAIR ACP'D BY REPLACING INNER CHORD SRM 51-40-02.
